# SDR J7SA20190318001

- Difficulty date: March 18, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N526FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20118
- Aircraft time: 11,829 hours, 7,342 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AS WE WERE CLIMBING UP AROUND 12000 FEET AND AT APPROX 280KT PNF WERE JUST ABOUT TO SWITCH OFF APU AS WE GOT A APU FIRE CAS AND MASTER CAUTION THAT CAME ON. AS THE SWITCH CAME TO OFF POSITION THE INIDICATION DISAPPEARED. PERFORMED GENERAL VISUAL INSPECTION OF THE APU COMPARTMENT IAW AMM CHAPTER 53-51-00-210-806. PERFORMED GENERAL VISUAL INSPECTION OF THE FIREX BOD CONNECTORS FOR BENT PINS WITH REFERENCE TO AMM CHAPTER 26-11-01-000/400-801 PERFORMED A SATISFACTORY OPS CHECK OF THE FIRE DETECTION SYSTEM. IAW AMM CH 26-11-00-710-801  NO DISCREPANCIES NOTED ON INSPECTIONS AND OPS CHECK. CORRECTED SERVICED APU OIL AS REQUIRED IAW AMM CHAPTER 12-14-09-610/612-801 NO DEFECTS NOTED.
